# SDR HNA2008F00001

- Difficulty date: June 29, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Engine: Pwa PW120
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 0711319
- Part serial: 3492
- Condition: Failed
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SPIKES, RADAR FAILED ENROUTE, THUNDERSTORM ACTIVITY WAS AHEAD OF THE FLIGHT.  DISPATCHER AND CAPTAIN CHOSE TO HAVE FLIGHT RETURN.  REMOVED AND REPLACED RADAR TR.  OPS CHECK GOOD IAW SB 34-18.  (K)
